| Model Number |
97713 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Unstable (1667); Charging Problem (2892); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins).Caller mentioned historical information that when they put the first implant in, it wouldn't charge because it was put in their butt cheek and the implant would flip when they sat on the toilet.Caller said they had to go back into surgery a couple times to try and tether it to the tissue and finally it migrated from the middle of the butt up to the right side of their spine at their waist.Caller mentioned that they used to be thin but gained a lot of weight because of their back issues.Agent reviewed role of manufacturer and documented reported information.Agent reviewed physician locator website if caller feels they need to find another surgeon.
Additional Manufacturer Narrative
Correction to regulatory report # 3004209178-2024-21487.Coding updated to most applicable: nds3066 removed nds4149 added a0104 removed a051207 added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.